This article is cited in 2 scientific papers (total in 2 papers)
Finitely Additive Measures in the Ergodic Theory of Markov Chains. II
A. I. Zhdanok
Tyva State University
We develop a new approach to the study of general Markov chains (MC), i.e., homogeneous Markov processes with discrete time on an arbitrary phase space. In the first part of the article, we suggested an extension of the traditional space of countably additive measures to the space of finitely additive measures. Given an arbitrary phase space, we constructed its “gamma-compactification” to which we extended each Markov chain. We established an isomorphism between all finitely additive Markov chains on the initial space and Feller countably additive chains on its “gamma-compactification”. Using the above construction, in the second part, we prove weak and strong ergodic theorems that establish a substantial dependence of the asymptotic behavior of a Markov chain on the presence and properties of invariant finitely additive measures. The study in the article is carried out in the framework of functional operator approach.
finitely additive measure, countably additive measure, Markov chain, Markov operators, arbitrary phase space, compactification of an arbitrary phase space, extension of a Markov chain to the compactification, invariant measure, ergodic theorems.
PDF file (1936 kB)
Siberian Advances in Mathematics, 2003, 13:2, 108–125
A. I. Zhdanok, “Finitely Additive Measures in the Ergodic Theory of Markov Chains. II”, Mat. Tr., 5:1 (2002), 46–65; Siberian Adv. Math., 13:2 (2003), 108–125
Citation in format AMSBIB
\paper Finitely Additive Measures in the~Ergodic Theory of Markov Chains.~II
\jour Mat. Tr.
\jour Siberian Adv. Math.
Citing articles on Google Scholar:
Related articles on Google Scholar:
Cycle of papers
This publication is cited in the following articles:
A. I. Zhdanok, “Gamma-compactification of measurable spaces”, Siberian Math. J., 44:3 (2003), 463–476
A. E. Gutman, A. I. Sotnikov, “Order properties of the space of finitely additive transition functions”, Siberian Math. J., 45:1 (2004), 69–85
|Number of views:|